# SDR MASA2017092612664

- Difficulty date: September 26, 2017
- Submitted: September 26, 2017
- Operation: Air carrier
- Aircraft: N950LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15119
- Aircraft time: 17,438 hours, 16,160 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 3
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY CEILING FLOOD LIGHT AT ROW 3 FOUND INOPERATIVE.
